# SDR CALA2013101692098

- Difficulty date: October 15, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 58,923 hours, 22,039 cycles
- Engine: Iae V2527A5
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fireseal
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INBD PYLON TO ENG FIRESEALS APPEAR TO BE CRACKED.  REMOVED PANELS 425AL, 481AL, 425 BL & SPRING SEALS ON INBD SIDE OF PYLON & REVERSER FOR ACCESS.  REMOVED CRACKED SEAL ASSEMBLY, NEW SEAL ASSEMBLY IS PLANE SIDE.  INSTALLED NEW SEAL ASSEMBLY & SPRING ON INBD PYLON IAW IPC 54-57-22-05B.  INSTALLED PANELS S425AL,481AL & 425BL.
